# SDR C2XA99IA627

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE LEFT REAR EXTERIOR EMERGENCY EXIT LIGHT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB,AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
